# SDR DALA2025050803576

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 99,528 hours, 26,224 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Part time: 69,852 hours, 26,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A, I

## Discrepancy

SHIP 6801 -ATB/PRES/DE- DUE TO CABIN ALTITUDE WARNING REQUIRING EMERGENCY DESCENT. OXYGEN MASKS MANUALLY DEPLOYED. CORRECTIVE ACTION: REPLACED SEALS AT RT TURBINE INLET DUCT. R/R CAB AIR REC OUTFLOW VALVE.
